# SDR SWIA200211194

- Difficulty date: August 28, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 26,855 hours, 33,416 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT.  SMELL VERY FAINT IN CABIN.  SMELL DISSIPATED WHEN W/S HEAT TURNED OFF (BOTH).  FOUND RT W/S GND AT WINDOW BURNED.  COULD SMELL BURNT SMELL WITH W/S HEAT ON ONLY.  REMOVED AND REPLACED RT WINDSHIELD IAW MM 56-10-01.  OPS CHECK GOOD RII 56-301.  INSTALLED WINDSHIELD WIPER, OPS CHECK GOOD.
